Couldn't find what you looking for?

TRY OUR SEARCH!

I cannot belive it! I have been so confused lately. I stopped taking depo almost a year ago. Just got a period again. Now I have pinkish-brown periods randomly!! I have wasted money on pregnancy tests and feel like I cannot do anything without a pad on all the time! I guess I am just relieved to know I am not alone.
Reply

Loading...

I live in Trinidad and i had a baby on April 28th. six weeks after that i got my first depo provera shot. i didn't have a period in june and in july it lasted approximately 8 days when it was usually around 4-5 days, then in august it lasted for 25 days until i went to the doctor who gave me ten provera 10mg. i had to take one each day and it stopped my period but after the 10 days i started seeing light spotting again. so i have to visit my doctor again
Reply

Loading...

I hear ya sister!! my periods lasted for months while i was on the shot. i decided i should stop when my bubbly attitude when to total doom and gloom. i am now off the shot and it has been about two months. I have had one normal period since but this last month when i should have gotten my period, i had a little brown spotting and lots of cramps. I'm still cramping but no period and I have taken a pregnancey test but its negative so i have no idea what to do.
Reply

Loading...

Woah, I didn't know that so many others have had similar experiences as I did while on the Depo shot. I began it Oct or Nov of 2005 and for the first several months I had constant non-stop bleeding AND SO ANNOYING RUINING SO MANY CUTE PAIRS OF UNDIES!!! sometimes spotty and light and sometimes pretty heavy. then after the 3rd or 4th shot my period pretty much stopped all together I have maybe had it maybe 2 times since. I now have not had a shot since this past march and have not gotten my period back yet and its November and i'm starting to really worry. i'm definately not preggos but i'm now starting to wonder if i'll ever be able to get pregnant if i want to. do you think the shot damaged my baby-maker in any way? i am on the slender side about 5'4" and almost 110lbs but healthy so i feel like i should be getting my period and the only reason i'm not is a side effect from the shot. what do you all think? think i should go to the doctors now? i feel a little bit more relieved to know that others are experiencing some similar side effects however. has anyone gotten their period back yet since it has stopped and are no longer taking the depo or any other kind of birth control. ps. the depo shot is really damaging to bone marrow. i have osteopenia already because of it. (beginning stages of osteoporosis) so be careful and definately don't recomend anyone staying on the shot for more than 2 years.
martha
Reply

Loading...

i was on depo for about 6 years, last march 2010 i got my last shot. It has been akmost a year now and i still hsve not got my period. My husband and i are trying but all tests say negative. I never had my periiod while on the shot, no weight gain, no real problems..has anyone else been without a period or tried to concieve and got pregnant? I had cervical cancer as well and im hoping that my shot at being a mother isnt gone due to the shot snd caancer.... Any insight?
Reply

Loading...

I have only had one depo shot and I have Bren on my period ever since, which had added up to three months so far. I am always feeling dizzy, light headed, nauseated, moody, tired, and worst of all I have lost any sex drive. Itd ruining my ability to do well at work, also. I am only 22 years old and I feel like im in a 70 year old body. I am tired of buying tampons all the time and having lower body aches and pain, too. NEVER GET DEPO! I have read so many reviews on all different web sites and there's usually only one good one for every 50 bad ones.

Anybody considering the shot should seriously look into and consider the side affects. I never have had this many side affects from one medication, ever. It shouldn't be on the market
Reply

Loading...

wow, clearly every woman is different. I was on depo for a year, never had 1 period while on it...not even spotting. My dr did tell me that it could take up to 18 months to get my period back after stopping the shot, because the cervical walls are so thin after depo. To solve this, if my period did not come back, she suggested the pill, which would help to build up the lining of the uterus. I'm anxiously awaiting a period again...its been 6 months since I stopped, and I desparately want to get pregnant.
Reply

Loading...

I started the depo shot nearly two years ago. I have had my menstration since age 8, very heavy because of rape and a history of early menstration. So ever since then my periods were normal every month and heavy, making my anemia pretty bad. I guess when I got older it became heavier and my doctor tried to put me on contraceptives but I would throw up. So she decided to have me give the depo shot a try. I don't remember if she told me all of the side effects but they would ask how I was feeling after each use. She said it had just come on the market and was a newer drug. I noticed it was harder to breathe. I had bad indigestion and was gaining weight in the first cycle. I had a bad feeling but continued taking it. I took two shots and stopped after my second shot was given because I wanted to have babies and noticed some of the bad side effects such as gaining lots of weight and getting acne. My period was gone by the third full month. I was in my mid to high 120's and was a normal BMI when I began. Now I am up to nearly 160 pounds in only 2 years I gained around 35 pounds which for me is a lot. I also got acne which was worst than when I was a teen. It has been nearly two years since my last shot was completely out of my system. I am still in my high 150's and my period is very irregular. I feel like a bloated whale. Never in my life have I been this heavy especially it is dangerous since I am 5'0 and very petite. Any suggestions?

Reply

Loading...

Hello I have a question for you if you don't mind,

Did you ever go back to your normal self? I have been off depo for 6 months now and have no period and NO sex drive which is depressing, so did you ever get your sex drive back?
Reply

Loading...

My daughter was on the shot for 3 months and we stopped it almost a year ago. She hasn't had a period in almost a year. Is it due to the shot?
Reply

Loading...